Journal: Random Struct. Algorithms

Volume 61, Issue 4

619 -- 637Oliver Riordan. Random cliques in random graphs and sharp thresholds for F $$ F $$ -factors
638 -- 665Prateek Bhakta, Sarah Miracle, Dana Randall, Amanda Pascoe Streib. Mixing times of Markov chains for self-organizing lists and biased permutations
666 -- 677Nemanja Draganic, Stefan Glock, Michael Krivelevich. The largest hole in sparse random graphs
678 -- 709Weiming Feng 0001, Heng Guo 0001, Yitong Yin. Perfect sampling from spatial mixing
710 -- 723Keith Frankston, Jeff Kahn 0001, Jinyoung Park. On a problem of M. Talagrand
724 -- 753Fotis Iliopoulos, Alistair Sinclair. Efficiently list-edge coloring multigraphs asymptotically optimally
754 -- 802Lyuben Lichev, Dieter Mitsche. On the modularity of 3-regular random graphs and random graphs with given degree sequences
803 -- 843Grégory Miermont, Sanchayan Sen. On breadth-first constructions of scaling limits of random graphs and random unicellular maps
844 -- 908Samantha Petti, Santosh S. Vempala. Approximating sparse graphs: The random overlapping communities model

Volume 61, Issue 3

425 -- 443Felix Joos, Marcus Kühn. Fractional cycle decompositions in hypergraphs
444 -- 461Yahav Alon, Michael Krivelevich, Eyal Lubetzky. Cycle lengths in sparse random graphs
462 -- 492Chinmoy Bhattacharjee. Gaussian approximation for rooted edges in a random minimal directed spanning tree
493 -- 519Tom Bohman, Xizhi Liu, Dhruv Mubayi. Independent sets in hypergraphs omitting an intersection
520 -- 542Anna M. Brandenberger, Luc Devroye, Marcel K. Goh. Root estimation in Galton-Watson trees
543 -- 572Elahe Zohoorian Azad, Philippe Chassaing. Asymptotic behavior of some factorizations of random words
573 -- 598Shyam Narayanan. Three-wise independent random walks can be slightly unbounded
599 -- 615Naomi Lindenstrauss, Michel Talagrand. What is the satisfiability threshold of random balanced Boolean expressions?

Volume 61, Issue 2

235 -- 249Jeff D. Kahn 0001, Jinyoung Park. Tuza's conjecture for random graphs
250 -- 297Frank Ball, Tom Britton. Epidemics on networks with preventive rewiring
298 -- 308Jacob W. Cooper, Daniel Král', Ander Lamaison, Samuel Mohr. Quasirandom Latin squares
309 -- 352Henry-Louis de Kergorlay, Ulrike Tillmann, Oliver Vipond. Random Čech complexes on manifolds with boundary
353 -- 363Brett Kolesnik. Large deviations of the greedy independent set algorithm on sparse random graphs
364 -- 382Andrew Newman. Doubly random polytopes
383 -- 396Jakub Przybylo. A generalization of Faudree-Lehel conjecture holds almost surely for random graphs
397 -- 421Benedikt Stufler. A branching process approach to level-k phylogenetic networks

Volume 61, Issue 1

3 -- 30Matas Sileikis, Lutz Warnke. Counting extensions revisited
31 -- 61Olivier Bodini, Antoine Genitrini, Bernhard Gittenberger, Isabella Larcher, Mehdi Naima. Compaction for two models of logarithmic-depth trees: Analysis and experiments
62 -- 83Greg Bodwin, Santosh S. Vempala. A unified view of graph regularity via matrix decompositions
84 -- 100Alice Contat. Sharpness of the phase transition for parking on random trees
101 -- 125Hiêp Hàn, Jie Han 0002, Patrick Morris 0001. Factors and loose Hamilton cycles in sparse pseudo-random hypergraphs
126 -- 172Svante Janson, Gregory B. Sorkin. Successive minimum spanning trees
173 -- 192Ross J. Kang, Tom Kelly. Colorings, transversals, and local sparsity
193 -- 232Gourab Ray, Yinon Spinka. Finitary codings for gradient models and a new graphical representation for the six-vertex model